FDA Warns Parents About Teething Tablets

Parents should stop using homeopathic teething tablets and gels that the agency says might be causing seizures in their babies, according to an FDA news release. The over-the-counter products could cause seizures, difficulty breathing and other symptoms that may need immediate medical attention. The FDA says there are “safe alternatives” for teething soreness, but it’s important to note this isn’t the first time the agency has put out warnings on teething aids. A...

Read the Full Article for Free!

You can unsubscribe at any time and I guarantee the privacy of your email. View our privacy policy

Subscribe for FREE to the #1 Natural Health Newsletter or Login for Instant Access

Unlock censored health information that Google doesn't want you to read

Keep your privacy secure — we are one of the few websites that have banned all Google and Facebook scripts to help stop their surveillance capitalism

Get access to all of Dr. Mercola's health articles, E-books and special reports